Alert archive / Nebraska / High Wind Warnings in 2008

High Wind Warning 4, NWS Omaha, NE

October 26, 200815 counties in Nebraska

NWS Omaha, NE issued this high wind warning at Oct 26, 2008, 2:16 PM CDT for 15 counties in Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 26, 2008, 2:16 PM CDT (19:16 UTC)
Expired
Oct 26, 2008, 7:00 PM CDT
In force
5 hr
Issued by
NWS Omaha, NE

Counties Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -198 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1767 m above ground
0-6 km bulk shear
109 kt
0-1 km storm-relative helicity
-198 m²/s²
0-3 km storm-relative helicity
-130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KOAX 261916
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
216 PM CDT SUN OCT 26 2008

...STRONG WINDS THIS AFTERNOON...

.COLD AIR STREAMING SOUTHEAST OUT OF CANADA WILL PRODUCE STRONG
WINDS ACROSS EASTERN NEBRASKA AND SOUTHWEST IOWA THIS AFTERNOON.
A WIND ADVISORY HAS BEEN POSTED FOR THE AREA. SUSTAINED WINDS OF
30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED.

NEZ011-012-015>018-030>034-042>044-050-270000-
/O.UPG.KOAX.WI.Y.0013.000000T0000Z-081027T0000Z/
/O.NEW.KOAX.HW.W.0004.081026T1916Z-081027T0000Z/
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER...
NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...TEKAMAH...COLUMBUS...SCHUYLER...FREMONT...DAVID CITY
216 PM CDT SUN OCT 26 2008

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

NORTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED
THIS AFTERNOON. WINDS SHOULD SUBSIDE EARLY THIS EVENING ALTHOUGH
THEY WILL REMAIN BRISK OVERNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WEAKENED
TREE LIMBS MAY ALSO FALL IN THE STRONG WINDS. SECURE OUTDOOR
ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE.


$$

IAZ043-055-056-069-079-080-090-091-NEZ045-051>053-065>068-078-
088>093-270000-
/O.CON.KOAX.WI.Y.0013.000000T0000Z-081027T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-WASHINGTON-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-
SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...BLAIR...
WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...
PAWNEE CITY...FALLS CITY
216 PM CDT SUN OCT 26 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE
EXPECTED THIS AFTERNOON. WINDS SHOULD SUBSIDE EARLY THIS EVENING
ALTHOUGH THEY WILL REMAIN BRISK OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WEAKENED
TREE LIMBS MAY ALSO FALL IN THE STRONG WINDS. SECURE OUTDOOR
ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE.

$$

FOBERT
2 follow-up statements
000 
WWUS73 KOAX 262017
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
317 PM CDT SUN OCT 26 2008

NEZ011-012-015>018-030>034-042>044-050-270430-
/O.NEW.KOAX.FZ.W.0003.081027T0700Z-081027T1400Z/
/O.CON.KOAX.HW.W.0004.000000T0000Z-081027T0000Z/
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER...
NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...TEKAMAH...COLUMBUS...SCHUYLER...FREMONT...DAVID CITY
317 PM CDT SUN OCT 26 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. A HIGH
WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE
EXPECTED THROUGH 7 PM. WINDS SHOULD SUBSIDE EARLY THIS EVENING
ALTHOUGH THEY WILL REMAIN BRISK OVERNIGHT. COLD AIR CONTINUES TO
POUR INTO THE REGION AND SUB FREEZING TEMPERATURES ARE EXPECTED
OVERNIGHT. THEREFORE A FREEZE WARNING IS IN EFFECT FOR THE EARLY
MORNING HOURS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WEAKENED TREE LIMBS MAY
ALSO FALL IN THE STRONG WINDS. SECURE OUTDOOR ITEMS SUCH AS
GARBAGE CANS AND LAWN FURNITURE.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

IAZ043-055-056-069-079-080-090-091-NEZ045-051>053-065>068-078-
088>093-270430-
/O.NEW.KOAX.FZ.W.0003.081027T0700Z-081027T1400Z/
/O.CON.KOAX.WI.Y.0013.000000T0000Z-081027T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-WASHINGTON-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-
SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...BLAIR...
WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...
PAWNEE CITY...FALLS CITY
317 PM CDT SUN OCT 26 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE
EXPECTED THIS AFTERNOON. WINDS SHOULD SUBSIDE EARLY THIS EVENING
ALTHOUGH THEY WILL REMAIN BRISK OVERNIGHT. COLD AIR CONTINUES TO
POUR INTO THE REGION AND SUB FREEZING TEMPERATURES ARE EXPECTED
OVERNIGHT. THEREFORE A FREEZE WARNING IS IN EFFECT FOR THE EARLY
MORNING HOURS. 

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WEAKENED
TREE LIMBS MAY ALSO FALL IN THE STRONG WINDS. SECURE OUTDOOR
ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS73 KOAX 270004
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
704 PM CDT SUN OCT 26 2008

NEZ011-012-015>018-030>034-042>044-050-270930-
/O.EXP.KOAX.HW.W.0004.000000T0000Z-081027T0000Z/
/O.CON.KOAX.FZ.W.0003.081027T0700Z-081027T1400Z/
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER...
NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...TEKAMAH...COLUMBUS...SCHUYLER...FREMONT...DAVID CITY
704 PM CDT SUN OCT 26 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY...
...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. 

WINDS HAVE DIMINISHED BELOW WARNING CRITERIA...THUS THE HIGH WIND
WARNING THAT WAS PREVIOUSLY IN EFFECT WILL BE ALLOWED TO EXPIRE.

TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 20S
TONIGHT. THIS WILL RESULT IN A HARD KILLING FREEZE FOR THE ENTIRE
REGION. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

IAZ043-055-056-069-079-080-090-091-NEZ045-051>053-065>068-078-
088>093-270930-
/O.EXP.KOAX.WI.Y.0013.000000T0000Z-081027T0000Z/
/O.CON.KOAX.FZ.W.0003.081027T0700Z-081027T1400Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-WASHINGTON-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-
SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...BLAIR...
WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...
PAWNEE CITY...FALLS CITY
704 PM CDT SUN OCT 26 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. 

WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA...THUS THE WIND
ADVISORY THAT WAS PREVIOUSLY IN EFFECT WILL BE ALLOWED TO EXPIRE.

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 20S TONIGHT.
THIS WILL RESULT IN A HARD KILLING FREEZE FOR THE ENTIRE REGION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY
LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

DEWALD

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this high wind warning went out at Oct 26, 3:09 AM CDT, 11 hours 7 minutes earlier.

Area forecast discussion, Oct 26, 3:09 AM CDT, 11 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
309 AM CDT SUN OCT 26 2008

.DISCUSSION...

AFTER A BOUT WITH STRONG WINDS TODAY...TEMPERATURES APPEAR TO BE
THE MAIN FOCUS FOR THE OAX CWFA THIS FORECAST CYCLE. STLT SHOWED A
ONE-TWO PUNCH OF SHORTWV ENERGY DIGGING AROUND SRN CANADIAN UPPER
LOW. FIRST PIECE WAS MOVING INTO WRN WI WITH SECOND ONE DROPPING
RAPIDLY TWD NRN ND. LEAD WAVE HAD SHOVED CDFNT INTO SRN ZONES AS
OF 06Z WITH FRONTOGENTICAL BANDS OF CLOUDS AND EVEN SCT LGT
SHOWERS/SPRINKLES ACROSS THE CWA. INITIAL SURGE...AIDED BY
EVAPORATIVE COOLING HAD SPIKED UP WINDS...ALTHOUGH EXPECT THEM TO
SUBSIDE A BIT THIS MORNING BFR INCREASING LATER THIS MORNING INTO
EARLY AFTN AS SECOND WAVE BRINGS ADDITIONAL COLD ADVCTN ALOFT
ACROSS THE CWA. COLD ADVCTN AND UNIDIRECTIONAL WINDS WILL LIKELY
PROMOTE WINDS REACHING ADVSRY CRITERIA MOST LOCATIONS THIS
AFTN...SPCLY NERN ZONES CLOSEST TO TRACK OF COLD AIR ALOFT AND
WHERE 850 MB WINDS WERE FCST TO BE STRONGEST. AS SECOND WAVE DROPS
SE...ADDITIONAL CLOUDS ASSOCD WITH IT COULD HINDER HEATING AND
MIXING A BIT MAKING SOME AREAS...MAINLY SRN ZONES...MORE MARGINAL
TO REACH CRITERIA. BUT WITH 1000-700 MB LAPSE RATES FCST TO BE
STEEPEST THIS AFTN THAT AREA WENT AHEAD AND ISSUED THE ADVISORY
ACROSS THE ENTIRE CWA. NAM HAS SPED UP SECOND PUSH OF COLD AIR
MORE IN LINE WITH GFS/ECMWF WHICH COULD BRING STEADY OR EVEN
SLIGHTLY FALLING TEMPS THIS AFTN N AND WL DO SOME HRLY ADJUSTING
OF TEMP GRIDS. HOWEVER...PREV FCST HIGHS GENERALLY LOOKED
GOOD...UPPER 40S FAR N TO MID/UPR 50S FAR SW. LATEST NUMERICAL
GUIDANCE STILL INDICATES HARD FREEZE TNGT AND LOOKING AT 07Z TEMPS
MOVING INTO NRN MT THEY MAKE A GOOD CASE. ALTHOUGH WITH A STILL
SOMEWHAT WARM GROUND AIDING BLYR WARMTH...SLIGHTLY MILDER MAV WAS
FOLLOWED. SINCE MOST AREAS HAVE HAD A FREEZE THIS FALL AND GIVEN
TIME OF YEAR NO FREEZE HEADLINES WILL BE ISSUED WITH THIS PACKAGE.
HOWEVER...DECISION IS SOMEWHAT SUBJECTIVE AND MAY BE CHANGED IN
LATER FORECASTS.

COLD SFC HIGH WILL BRING A CHILLY MONDAY TO THE CWA WITH WINDS
STILL GUSTY...ALTHOUGH LIKELY STAYING BELOW WIND ADVSRY CRITERIA.
NW WINDS AND MORE SUNSHINE COULD ALLOW MIXING TO NEAR 850 MB WHICH
USING NAM/GFS COMPROMISE WOULD SUGGEST MID 40S NE TO LOWER 50S SW.
HOWEVER...KEPT THEM A BIT BELOW THAT ATTM GIVEN COOLNESS OF
AIRMASS MAY BE MORE IN LINE WITH COLDER GFS. WITH SFC RIDGE
MOVING ACROSS CWA MON NGT IT APPEARS MOST AREAS COULD BE COLDER
TUE MORNING THAN MON MORNING...AND WEAK RTN FLOW WRN ZONES PRBLY TOO
LTL/TOO LATE TO KEEP THAT AREA FM DOING THE SAME.  ALTHOUGH TEMPS
THERE MAY BE A BIT MORE STEADY LATE.

EVEN THOUGH DECENT WARM ADVCTN SPREADS ACROSS THE CWA TUE...WEAK
SFC WINDS COULD LIMIT MIXING. AND GIVEN COLD START TO DAY...TEMPS
MAY BE A BIT SUSPECT BUT MADE NO SIGFNT CHANGES ATTM. GOOD
AGREEMENT AMONG 00Z OPERATIONAL GFS/ECMWF/GEM ON CONTD WARM ADVCTN
INTO THU WITH 60S LIKELY. WEAK WAVE INDICATED BY MODELS THU
PROBABLY WON/T HAVE ENOUGH MOISTURE TO WORK WITH TO BRING
PCPN...BUT IT COULD AND IT COULD ALSO SPREAD A BIT MORE CLOUDINESS
THAN EXPECTED SO HIGHS THEN MAY NEED ATTENTION IF EITHER LOOK MORE
LIKELY AFTR LATER RUNS. AFTER THAT...GFS AND ECMWF BRING NEXT CDFNT
ACROSS CWA EITHER LATE FRI OR EARLY SAT WHICH MAKE HIGHS TOWARD
THE END OF THE EXTENDED QUESTIONABLE. ALTHOUGH IT WAS NOTED THAT
THEY HAD TRIED SVRL DAYS AGO TO BRING A MID WEEK FROPA ACROSS THE
CWA WHICH THEY HAVE SUBSEQUENTLY BACKED OFF ON.

&&

.AVIATION...
FOR TAF SITES KOFK/KOMA/KLNK THROUGH 27/06Z.

THE MAIN CONCERN FOR THE TAF PERIOD IS STRONG AND GUSTY NORTHWEST
WINDS.  A COLD FRONTAL BOUNDARY HAS ALREADY PASSED THROUGH ALL OF
THE TAF SITES AS WELL AS SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.
WIND SPEEDS WILL INCREASE TO 20 TO 30 KTS WITH GUSTS TO 35 KTS BY
THIS AFTERNOON.  WIND SPEEDS WILL BEGIN TO SUBSIDE THIS EVENING AS A
STRONG PRESSURE GRADIENT THAT EXISTED ACROSS THE REGION BEGINS TO
WEAKEN.  ANY CLOUD COVER THAT MAY EXIST WILL BE AT VFR HEIGHTS AND
VISIBILITIES WILL REMAIN UNRESTRICTED.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     NEZ011-012-015>018-030>034-042>045-050>053-065>068-078-
     088>093.

IA...WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     IAZ043-055-056-069-079-080-090-091.

&&

CHERMOK/REESE
Hazardous weather outlook, Oct 26, 11:20 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1120 AM CDT SUN OCT 26 2008

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-270000-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1120 AM CDT SUN OCT 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA
AND SOUTHWEST IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MINOR FLOODING IS EXPECTED IN PARTS OF SOUTHEAST NEBRASKA THROUGH TONIGHT
ALONG TURKEY CREEK NEAR WILBER AND THE BIG BLUE RIVER NEAR CRETE.

WINDY CONDITIONS WILL OCCUR ACROSS THE OUTLOOK AREA TODAY.
SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH ARE
EXPECTED. THE STRONG WINDS WILL USHER IN COLDER AIR WITH A
HARD FREEZE FORECAST FOR THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

FOBERT

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:33 AM CDTWind AdvisoryOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 24 more15 hr
Oct 26, 3:17 PM CDTFreeze WarningOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 24 more18 hr

Nearby

High Wind Warnings in Nebraska, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.